# SDR SWAA2012112901014

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 36,224 hours, 20,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 63550
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT ENTRY SLIDE LATCH NEEDS TO BE REPOSITIONED.  REPOSITIONED PER MM.
